# SDR ABXA9700027

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 36143091006
- Condition: Defective
- Location: Rt Cockpit
- Part time: 4,265 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EADI FAILED INFLIGHT, A SLIGHT BURNING ODOR WAS NOTICED IMMEDIATELY AFTERWARDS.  REPLACED FIRST OFFICERS DU 2 IAW DC-9 SUPP MM 34-20-0.
